# SDR SWAA2022072733152

- Difficulty date: July 24, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N8659D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36901
- Aircraft time: 25,656 hours, 11,866 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Faulty
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT SMELLED ELECTRICAL SMOKE IN FWD GALLEY. DURING CRUISE PULLED COFFEEMAKER AND WORK LIGHT CBS. SMELL SEEMED TO DISAPATE. / [01] INSPECTED WIRING BEHIND COFFEEMAKER AND C/B PANEL NO EVIDENCE OF BURNING. RESET C/B APPLIED PWR TO COFFEE MAKER AND GALLEY LIGHTS COULD NOT DUPLICATE. R&R FWD COFFEE MAKER AS A PRECAUTION IAW AMM 25-30-01
